MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 7 CEM; KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE CRS FEMORAL LT SZ 7 CEM; KNEE FEMORAL
Model Number 1504-40-107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary: the received devices were forwarded to commercialized product development for evaluation.No evidence of product error as a contributing factor to the damage was identified and the investigation did not establish a need for corrective action.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon revised an attune revision construct.Patient was doing fine following the first revision, but he then tore his mcl, which made the knee unstable and lead to uneven wear of the polyethylene.Patient had several falls but did not recall one particular one that was more severe.But likely traumatic.He was able to keep the tibial components in place and implanted an srom hinged femur with an lps/attune revision bridging bearing.Surgeon said it was because of an mcl rupture, which caused instability.He extracted the femoral component, offset adapter and press fit stem.Plus the insert.

Brand Name
ATTUNE CRS FEMORAL LT SZ 7 CEM
Common Device Name
KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11401697
Report Number1818910-2021-04191
Device Sequence Number3286650
Product Code JWH
UDI-Device Identifier10603295042204
UDI-Public10603295042204
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1504-40-107
Device Catalogue Number150440107
Device Lot NumberHG0405
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 2MM; ATTUNE CRS FEMORAL LT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 10MM; PALACOS R+G BONE CEMENT; UNK ATTUNE KNEE PATELLA; UNK KNEE FEMORAL AUGMENT; UNK KNEE FEMORAL AUGMENT; UNK KNEE FEMORAL AUGMENT; UNK KNEE STEM ATTUNE REVISION; UNK KNEE STEM ATTUNE REVISION; UNK KNEE TIBIAL SLEEVE ATTUNE REVISION; UNK KNEE TIBIAL TRAY ATTUNE REVISION